# SDR SWAA2021063073282

- Difficulty date: May 15, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AEF UPPER SURFACE DELAMINATED ; / [01] CLEANED AT CABIN FLOOR PANEL 241AEF.OK. TO INSTALL REPAIR FIBERGLASS.; [02] VERIFIED CLEANING AREA; [03] VERIFIED CLEANING OF PANEL. OK TO INSTALL FIBER GLASS REPAIR; [04] CLEANED AND REPAIRED AT CABIN FLOOR PANEL 241AEF PER B -737-700 SRM.53-00-50-2R_8 MATERIAL USED. P.O.1150387 AND P.O. 1714421.; [05] VERIFIED PANEL REPAIR; [06] VERIFIED REPAIR; [07] VERIFIED THE CLEANING AND REPAIR AT CABIN FLOOR PANEL 241AEF PER B -737-700 SRM.53-00-50-2R_8 MATERIAL USED. P.O.1150387 AND P.O. 1714421.
